# SDR RAIA990324

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Part time: 5,607 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7739 - JFK - HEADING COMPARITOR ERROR FLAGGED ON TAXI. MAINTENANCE REPLACED NR 2 AHRS COMPUTER. (M)
